Z/k-Manifolds and families of Dirac operators.

Daniel S. Freed

Inventiones mathematicae (1988)

  • Volume: 92, Issue: 2, page 243-254
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Freed, Daniel S.. "Z/k-Manifolds and families of Dirac operators.." Inventiones mathematicae 92.2 (1988): 243-254. <http://eudml.org/doc/143567>.

author = {Freed, Daniel S.},
journal = {Inventiones mathematicae},
number = {2},
pages = {243-254},
title = {Z/k-Manifolds and families of Dirac operators.},
url = {http://eudml.org/doc/143567},
volume = {92},
year = {1988},

AU - Freed, Daniel S.
TI - Z/k-Manifolds and families of Dirac operators.
JO - Inventiones mathematicae
PY - 1988
VL - 92
IS - 2
SP - 243
EP - 254
UR - http://eudml.org/doc/143567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.